MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FOLYSIL SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. FOLYSIL SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALL
Model Number IPN050271
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Nurse was preparing body for removal from room, had passed of unrelated cause.When removing the catheter, the balloon would not release the last 2ml of sterile water; was able to remove the catheter due to circumstance.The patient is deceased, due to unrelated issue.The patient was deceased, so we were able to remove the catheter with the balloon still partially inflated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The provided device lot number was not in the system; therefore a dhr review could not be conducted.There was no actual complaint sample returned for further investigation.Therefore, no physical assessment could be conducted.Balloon could not be deflated may be due to several reasons.Due to there was no actual sample returned for this complaint, any further investigation was not possible.Thus, this complaint cannot be confirmed.

Brand Name
FOLYSIL SILICONE FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11590132
Report Number8040412-2021-00097
Device Sequence Number19907735
Product Code EZL
UDI-Device Identifier04026704335039
UDI-Public04026704335039
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model NumberIPN050271
Device Catalogue Number171305160
Device Lot NumberKME20J1176
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1